Atoma Muscle Aches and Body Pain Relief 72 Caplets
Health Yourself Today

Atoma Muscle Aches and Body Pain Relief 72 Caplets

Regular price $13.99 $0.00

Muscle Aches and Body Pain Relief acts quickly to provide effective relief of minor muscular aches, pains and strains; pain due to arthritis; pain of menstrual cramps; headaches; the aches and pains due to flu and fever and is unlikely to cause stomach upset.

Dosage: Adults and children 12 years and older: Take 2 extended release caplets every 8 hours as needed. It is hazardous to exceed 6 caplets per day. Swallow each caplet whole with water, on an empty stomach. Do not crush, chew, or dissolve the caplet. Do not use in children under 12 years old.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Adult use only. Do not take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: you develop allergic reactions such as wheezing, rash or itching, your symptoms last for more than 5 days, or fever lasts more than 3 days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs [NSAIDs]). In case of overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours, you may experience increased sweating, nausea, vomiting, stomach pain and loss of appetite. This product is to be used only on the advice of a doctor. This bi-layer product contains 650mg of acetaminophen. The first later dissolves immediately to provide prompt relief while the second layer is time released to provide up to 8 hours of pain relief.

Store at room temperature (15°C - 30°C).

Medicinal Ingredients: Acetaminophen 650mg per caplet.
Non-Medicinal Ingredients: Corn Starch, D&C Yellow #10, FD&C Yellow #6, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized corn starch, sodium lauryl sulphate.